About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 323806, 8 pages
http://dx.doi.org/10.1155/2013/323806
Research Article

Finite Time Inverse Optimal Stabilization for Stochastic Nonlinear Systems

1College of Mathematics, Physics, and Information Engineering, Zhejiang Normal University, Jinhua 321004, China
2Laboratory of Intelligent Control and Robotics, Shanghai University of Engineering Science, Shanghai 201620, China

Received 30 April 2013; Accepted 20 June 2013

Academic Editor: Ljubisa Kocinac

Copyright © 2013 Xiushan Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. T. Haimo, “Finite time controllers,” SIAM Journal on Control and Optimization, vol. 24, no. 4, pp. 760–770, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. P. Bhat and D. S. Bernstein, “Finite-time stability of continuous autonomous systems,” SIAM Journal on Control and Optimization, vol. 38, no. 3, pp. 751–766, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. P. Bhat and D. S. Bernstein, “Finite-time stability of homogeneous systems,” in Proceedings of the American Control Conference, pp. 2513–2514, Albuquerque, NM, USA, 1997. View at Publisher · View at Google Scholar
  4. Y. Orlov, “Finite time stability and robust control synthesis of uncertain switched systems,” SIAM Journal on Control and Optimization, vol. 43, pp. 751–766, 2005.
  5. E. Moulay, M. Dambrine, N. Yeganefar, and W. Perruquetti, “Finite-time stability and stabilization of time-delay systems,” Systems & Control Letters, vol. 57, no. 7, pp. 561–566, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. G. Nersesov, C. Nataraj, and J. M. Avis, “Design of finite-time stabilizing controllers for nonlinear dynamical systems,” International Journal of Robust and Nonlinear Control, vol. 19, no. 8, pp. 900–918, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. P. Bhat and D. S. Bernstein, “Continuous finite-time stabilization of the translational and rotational double integrators,” IEEE Transactions on Automatic Control, vol. 43, no. 5, pp. 678–682, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Hong, J. Huang, and Y. Xu, “On an output feedback finite-time stabilization problem,” IEEE Transactions on Automatic Control, vol. 46, no. 2, pp. 305–309, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Li, H. Du, and X. Lin, “Finite-time consensus algorithm for multi-agent systems with double-integrator dynamics,” Automatica, vol. 47, no. 8, pp. 1706–1712, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Du, S. Li, and C. Qian, “Finite-time attitude tracking control of spacecraft with application to attitude synchronization,” IEEE Transactions on Automatic Control, vol. 56, no. 11, pp. 2711–2717, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H. B. Du and S. H. Li, “Finite-time attitude stabilization for a spacecraft using homogeneous method,” Journal of Guidance, Control, and Dynamics, vol. 35, pp. 740–748, 2012.
  12. E. Moulay and W. Perruquetti, “Finite time stability and stabilization of a class of continuous systems,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1430–1443, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. Artstein, “Stabilization with relaxed controls,” Nonlinear Analysis, vol. 7, no. 11, pp. 1163–1173, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. D. Sontag, “A Lyapunov-like characterization of asymptotic controllability,” SIAM Journal on Control and Optimization, vol. 21, no. 3, pp. 462–471, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. D. Sontag, “A “universal” construction of Artstein's theorem on nonlinear stabilization,” Systems & Control Letters, vol. 13, no. 2, pp. 117–123, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. P. Florchinger, “A universal formula for the stabilization of control stochastic differential equations,” Stochastic Analysis and Applications, vol. 11, no. 2, pp. 155–162, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. Chabour and M. Oumoun, “On a universal formula for the stabilization of control stochastic nonlinear systems,” Stochastic Analysis and Applications, vol. 17, no. 3, pp. 359–368, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. Chen and L. C. Jiao, “Finite-time stability theorem of stochastic nonlinear systems,” Automatica, vol. 46, no. 12, pp. 2105–2108, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W. Chen and L. C. Jiao, “Authors’ reply to “Comments on ‘Finite-time stability theorem of stochastic nonlinear systems,” Automatica, vol. 46, pp. 2105–2108, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. Chen and L. C. Jiao, “Authors’ reply to “Comments on ‘Finite-time stability theorem of stochastic nonlinear systems”,” Automatica, vol. 47, no. 7, pp. 1544–1545, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. R. A. Freeman and P. V. Kokotovic, “Inverse optimality in robust stabilization,” SIAM Journal on Control and Optimization, vol. 34, no. 4, pp. 1365–1391, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. Situ, Theory of Stochastic Differential Equations with Jumps and Applications, Mathematical and Analytical Techniques with Applications to Engineering, Springer, New York, NY, USA, 2005. View at MathSciNet
  23. X. Cai, L. Liu, J. Huang, and W. Zhang, “Globally asymptotical stabilisation for a class of feedback linearisable differential inclusion systems,” IET Control Theory & Applications, vol. 5, no. 14, pp. 1586–1596, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  24. P. Chen, C. Z. Hou, and Y. Feng, Stochastic Mathematics, National Defence Industry Press, Beijing, China, 2008.